MAUDE Adverse Event Report: SYNTHES TRAUMA: WRIGHTS LANE : SYNTHES USA PRODUC TFNA SCREW 75MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

SYNTHES TRAUMA: WRIGHTS LANE : SYNTHES USA PRODUC TFNA SCREW 75MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.075S
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not expected to be returned for manufacturer review/investigation.Concomitant devices reported: 9mm/125 deg ti cann tfna 340mm/right-sterile (part # 04.037.924s, lot # unknown, qty # 1) 5.0mm ti locking screw w/t25 stardrive 42mm for im nails (part # 04.005.532, lot # unknown, qty # product was not returned and without a lot number the device history records review could not be completed; the investigation could not be completed; no conclusion could be drawn.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a trochanteric fixation nail advanced (tfna) hardware removal was performed on (b)(6) 2017 due to superior cut-out of the lag screw.The original right sided tfna procedure was performed on (b)(6) 2017.The nail, the lag screw and a distal locking screw were all removed intact.A total hip arthroplasty was performed after removal of the hardware.The procedure was successfully completed with no surgical delay.The patient was stable after the surgery.Concomitant devices reported: 9mm/125 deg ti cann tfna 340mm/right-sterile (part # 04.037.924s, lot # unknown, qty # 1) 5.0mm ti locking screw w/t25 stardrive 42mm for im nails (part # 04.005.532, lot # unknown, qty # 1) this complaint involves one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
TFNA SCREW 75MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
SYNTHES TRAUMA: WRIGHTS LANE : SYNTHES USA PRODUC
1302 wrights lane east
west chester 19380
MDR Report Key7207470
Report Number2939274-2018-50334
Device Sequence Number16515476
Product Code HSB
UDI-Device Identifier10886982098412
UDI-Public(01)10886982098412(17)UNKNNOWN(10)UNKNOWNLOTNUMBER
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.075S
Device Catalogue Number04.038.075S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2017
Initial Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR